# SDR QXEA2024052800134

- Difficulty date: May 26, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N620QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000640
- Aircraft time: 14,250 hours, 9,462 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Cable
- Part number: UNKNOWN
- Condition: Not Seated
- Location: Lt Aileron
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON POST FLIGHT WALKAROUND CREW FOUND CABLE BALL END NOT CORRECTLY SEATED. L/H AILERON AFT SERVO CABLE. REF E175 IPC 22-11-07-01, FIG 01 ITEM 20. REMOVED FROM SERVICE. CORRECTLY INSTALLED CABLE BALL END OF AUTOPILOT AILERON CABLE REF AMM 22-11-07-000-801-A, STEPS 1 THROUGH 5A, 5C, AND 6C,6D. AND AMM TASK 22-11-07-400-801-A, STEPS 1 THROUGH 5A, 6C, 6D AND 7B,7C,7D. TENSIONED SERVO CABLE REF AMM 22-11-07-720-801-A. PERFORMED FREEDOM OF MOVEMENT CHECK, ENSURED FULL TRAVEL AND VERIFIED PROPER DIRECTION OF MOVEMENT. NO DEFECTS NOTED PER GPM 9.2.5. DR 62200. 5/26/24. PERFORMED AUTOPILOT AILERON SERVO OPS TEST I/A/W AMM 22-11-04-710-801-A. A/C REMAINS CAT 3, FLIGHT DECK PLACARD READS CAT 3, MTX CONTROL NOTIFIED. OPS TEST GOOD.
